Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Reddish brown spotting, burning in vagina followed by black discharge after fingering. Had plan B after intercourse with spermicide condoms. Cause?

I had intercourse on Thursday night three times with spermicide condoms . I took Plan B a few hours later on Friday. My vagina was itchy and had slight odor to it which went away by Sunday. Monday my boyfriend fingered me and afterwards I noticed a little bit of reddish brown in my panties, and burning in my vagina, as well as a strong urge to pee, but not usually having to. After about a half hour after noticing the reddish brown, it went away, and normal discharge color is back. What was that about?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
Thanks for writing in.
I think we are looking at some trauma in your case, probably due to the series of events that you described. This should subside on its own in a few days. However, if you have any one of the following symptoms, you should be seeing a physician for an examination and an evaluation.
a. Foul smelling discharge from the vagina
b. Frequently needing to urinate, burning while urination
c. Lower abdominal pain.
Hope this helps
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor